Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Acne, red pimple marks on cheeks, do chemical peeling on skin regularly. Should I continue with it?

hello doctor i am 20 yrs old i have been suffering from acne and did consult a doc about 1.5 yrs ago.he suggested the following routine that i have been following from past 1.5 yrs. 1.Saslic ds face wash twice a day. 2. Bengel acra 2.5 on pimples 3.acnemoist moisturiser 4.deriva ms gel which has recently been changed to deriva bpo gel My doctor also every month does chemical peeling on my skin from past 1.5 yrs. But i have red pimple marks on my cheeks due to use of retinoid (deriva) and also open pores. should i stop chemical peeling or not? will chemicAL peeling help in fading acne marks and reducing pore size. i still get some pimples on my cheeks forehead ,etc. my doc also said to continue reading all these products( face wash ,bengel ,deriva) till the age of 26 or 27. can i use only these products for 7 - 8 yrs. how can acne marks be faded and pore size be reduced? plzzzzzzz help
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  843
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
continuous use of the products u are using can only be advised if the doc feels that the benefits are more than the side-effects
and there is nothing that u have to use only these products for so long

chemical peeling is not the mainstay of treatment of acne
but retionoids are
and how to be used and for how long can be determinded by dermat only
bengel need not be given for so long, it can be avoided if the dermat feels.

to reduce the acne marks and pore size u might have to use topical and/or oral retinoids for long duration as suggested by dermat

dr amit
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor